“UBIQUITOUSLY ACQUIRE FOR FEVER, PAIN AND INFLAMMATION”
IBUPROFEN 100mg, PARACETAMOL 125mg
AMBIFEN SUSPENSION is formulated with a novel combination of two active components i.e. IBUPROFEN and PARACETAMOL an NSAID with analgesic used for the treatment of fever, mild to moderate pain and inflammation. The combination blocks the chemicals in the body that are responsible to cause fever, pain and inflammation. As per literary data combination is formulated because it gives better effect rather than individual use of both.
The mode of action of IBUPROFEN is not known exactly but as anti-inflammatory it functions by inhibiting cyclooxygenase enzyme that decreases the synthesis of prostaglandins via arachidonic acid pathway which is the main cause of inflammatory condition such as pain, swelling and redness. As antipyretic it directly acts on hypothalamus as a result peripheral blood flow increases due to which vasodilation and subsequent heat dissipation occurs.
As analgesic PARACETAMOL thought to act on central nervous system,reduces pain by inhibiting COX enzymes such as COX-1, COX-2 and COX-3. Unlike NSAIDS it does not show any kind of action on peripheral tissues that's why is not act as anti-inflammatory. Antipyretic effect of PARACETAMOL is explained by the direct effect of heat-regulating centre of hypothalamus as a results peripheral dilation and sweating occurs which cause heat dissipation.
AMBIFEN SUSPENSION is indicated to use for the following conditions-
- Patent Ductus Arteriosus (PDA),
- Muscular Pain,
- Dental Pain,
- Nerve Pain
INFANTS 6 MONTH -1 YEAR- Take 2.5ml three to four times a day
CHILDREN 1-4 YEARS- Take 5ml three times a day
CHILDREN 4-7 YEARS- Take 7.5ml three times a day
CHILDREN 4-7 YEARS- Take 10ml three times a day or as directed by physician.
Before using this medicament tell your doctor if you have any kind of allergies from antipyretic or analgesic or other NSAID. This medicine may contain inactive ingredients which also cause allergy if it occurs then contact to your doctor.
- increased sweating.
- loss of appetite.
- nausea or vomiting.
- stomach cramps or pain.
- swelling, pain, or tenderness in the upper abdomen or stomach area.